# SDR 2006UALA01990

- Difficulty date: October 15, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 54,818 hours, 30,001 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY STRIP LIGHTING ON FLOOR INOP FROM EXIT ROW AFT.  REPLACED CABLE
